# SDR UPS05844928

- Difficulty date: June 28, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540252
- Condition: Cracked
- Location: Fuselaeg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA 1220 BETWEEN L27R-L26R SPIDER FITTING HAS A CRACK RUNNING FROM BOLT HOLE TO LOWER RIVET.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
